# SDR QXEA2021030200094

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 7,733 hours, 4,768 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MILD FUMES IN CABIN APPROXIMATELY AT ROW 6 NOTED BY FA "A" AND PASSENGERS IN ROW DURING DESCENT.  NO VISIBLE PLUME OBSERVED AND FAINT ODOR DETECTED BY THE FO AFTER LANDING.  SMELL INCREASED PRIOR TO LANDNG WHEN GEAR EXTENDED TYPE 1 AND TYPE IV FLUID HAD BEEN APPLIED BACK IN FAI. EMERGENCY DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W FIM 21-20-00-810-801-A & FORM M-744.  NO DEFECTS OR ABNORMAL SMELLS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
